# SDR YV3R2019090600175

- Difficulty date: August 20, 2019
- Submitted: September 6, 2019
- Operation: General aviation
- Aircraft: N570WH
- Make and model: Robsin R44
- Aircraft serial: 0538
- Aircraft time: 4,328 hours
- Engine: Lyc O540F1B5
- System (JASC): 6300 · Main Rotor Drive System
- Part: V-Belt
- Part number: A1903
- Part serial: LOT1710090351
- Condition: Unserviceable
- Part time: 24 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED V-BELT SET P/N: A190-3 IS UN-AIRWORTHY.
